MathSciNet Relay Station
MathSciNet bibliographic data
MR246938 (40 #207) 18.20 (55.00)
May, J. Peter Some remarks on the structure of Hopf algebras. Proc. Amer. Math. Soc. 23 1969 708–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement